# SDR SWAA2021100417814

- Difficulty date: September 13, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT B.S. 500D; L.B.L. 24 - R.B.L. 24; W.L. 154. ; / [01] REMOVED FCB AFT BULKHEAD CENTER PNL LOWER SUPPORT AT BS 500D LBL24 RBL 24 WL 154. IAW. SRM 51-40-02; [02] REMOVED FCB AFT BULKHEAD CENTER PNL LOWER SUPPORT AT BS 500D LBL24 RBL 24 WL 154. IAW. SRM 51-40-02; [03] PART HAS NO ALLOWABLE DAMAGE LIMITS ON SRM REPAIR BY REPLACEMENT SRM 51-10-02.; [04] LOCATED AND DRILLED NEW BULKHEAD CENTER SUPPORT AND APPLIED CHEMICAL CONVERTION COATING AND PRIMERED ON HOLES AT BS 500D LBL 24 RBL 24 WL 154 IAW SRM 51-40-05 AND SRM 51-20-01 AND DWG: 143A7902 ID: 0053 AND REV: B; [05] LOCATED AND DRILLED NEW BULKHEAD CENTER SUPPORT AND APPLIED CHEMICAL CONVERTION COATING AND PRIMERED ON HOLES AT BS 500D LBL 24 RBL 24 WL 154 IAW SRM 51-40-05 AND SRM 51-20-01 AND DWG: 143A7902 ID: 0053 AND REV: B; [06] VERIFIED CORRECTIVE ACTION STEP 4.; [07] OK TO INSTALL; [08] OKAY TO INSTALL FCB AFT BULKHEAD CENTER PNL LOWER SUPPORT AT BS 500D LBL24 RBL 24 WL 154.; [09] INSTALLED FCB AFT BULKHEAD CENTER PNL LOWER SUPPORT AT BS 500D LBL24 RBL 24 WL 154. NIAW SRM 51-40-02 AND DWG 143A7902 REV:; [10] UPDATED MEASUREMENTS; [11] VERIFIED ALL ITEMS COMPLETE
